# SDR UPS06M46389

- Difficulty date: November 23, 2005
- Submitted: March 6, 2006
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 55,014 hours, 8,680 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Corroded
- Location: Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT WING TOP SIDE FIXED T/E PANEL XORS 683.4 FWD OF NR 4 SPOILER FOUND CORROSION UNDERNEATH PNL.  CORROSION REMOVAL C/OUT FOUND MAT REMOVED EXCEEDED LIMIT.  HFEC C/OUT FOUND NO EVIDENT OF CRACK.  FLAP PEENING C/OUT ON REWORK AREA PER EN1039-0 6.  REPAIR FILLER FAB USING MAT 7075T6-0.090" PER EN1039-06.  UPPER SKIN APP STA XORS 670 TO 697 HI-LOK INSTALLED PER SRM51-33-01,V2.R.38. FIXED T/E UPPER PNL INSTALLED PER SRM 51-33-.01.V2.R.38, FOUND SATIS.
